Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 472010, 8 pages
http://dx.doi.org/10.1155/2012/472010
Research Article

Integral Formulae of Bernoulli and Genocchi Polynomials

1Department of Mathematics Education, Kyungpook National University, Tagegu 702-701, Republic of Korea
2Department of Mathematics, Kyungpook National University, Tagegu 702-701, Republic of Korea

Received 19 June 2012; Accepted 19 July 2012

Academic Editor: Taekyun Kim

Copyright © 2012 Seog-Hoon Rim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seog-Hoon Rim, Joung-Hee Jin, and Joohee Jeong, “Integral Formulae of Bernoulli and Genocchi Polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 472010, 8 pages, 2012. https://doi.org/10.1155/2012/472010.